# SDR 08FDEA02573

- Difficulty date: June 30, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 38,978 hours, 17,443 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: A52378014204
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR SKIN HAS GOUGE MEASURING 1.0 SQ IN BY .030 IN DEEP, LOWER AFT EXTERNAL SURFACE SMOOTHED OUT GOUGE AND INSTALLED EXTERNAL SKIN REPAIR ON BULK CARGO DOOR SKIN BETWEEN FR 68 AND FR 69 LOWER AFT IAW A310-200 SRM 52-30-00, FIG 203, PG 215/216.
